Doctor insights on:
Humibid Er Medication
Possible, uncommon: Humibid is a brand name of guaiafenesin, a mucolytic and anti-cough drug. Mucinex (guaifenesin) is another brand name. There are combinations of guaiafenesis and decongestants, wit similar names. Guaiafenesin at high doses might cause palpitations, tremor, headaches, anxiety. Some of these might be felt as 'a high' by particular indivdulas. Not commonly reported. Check if other medications are present. ...Read more
May be helpful: Medications that reportedly loosen mucus, like humibid, can sometimes help make mucus clearance from the airway easier with coughing, but studies do not show a lot of benefit in large groups of people. There is a lot of individual variation in response. ...Read more
No : Entex was a combination of Guaifenesin (to thin mucus) and phenylpropanolamine (a decongestant) Entex Pse had Pseudoephedrine as a decongestant. The fda took both of these off the market. Humibid la was extended release Guaifenesin alone. I believe the makers Mucinex (guaifenesin) forced all extended release preparations off the us market also. ...Read more
Possible: Guaifenisen is usually well tolerated, but could be the cause of such symptoms in some people. They only way to know is to stop the medication and see if the feeling stops, then restart it and see if the feeling comes back. ...Read more
Over the counter: These medications are generally available without prescription at local pharmacies and supercenters. ...Read more
What happens if she takes metformin 500 mg ER with no medical problems this medication is used for ?
How do I get medication for my anxiety with no insurance instead of having to go to the ER everytime?
Medication for anxie: You should check into the insurance established by Obama Care, but also check with County Mental Health. It isn't a good idea to let yourself get to the place where you have to go to the ER, and after a while they may not be willing to prescribe if you aren't doing anything to resolve the anxiety long-term. therapy is the best choice, but SSRI meds can stabilize anxiety and don't produce dependenc ...Read more
I've been having the worst migraine for the last 38 hours. I can't take anymore medication. Should I got to ER?
YES: Please have someone drive you -ASAP!Get a more detailed answer ›
Im on Ultram ER 100mg, how often does it release a dose of the medication and approximately how much? Same questions for Ultram ER 200mg.
Continuously: As does the 200 mg dose. It is dosed every 12 hours, so figure the original dose/12 hours in mg. ...Read more
My 3 month old has been diagnosed with reflux however the medication isnt helping and still cries in pain for hours should I take her to er?
Acid Reflux: Unfortunately medication may not be able to help. Decreasing acid production will not get rid of reflux and acid reflux may not be the cause of the crying. Many babies have colic and cry for unknown reasons. Some things that may help colic are vibrations, car rides, white noise, etc. But all babies are different. Also look for hair tourniquets. If she won't eat the er is appropriate. ...Read more
Have to drop 10 medications that I have been taking religiously for the last 3 years in a week because I can't get a new PCP. Is this ER worthy?
10 Meds: If I read you correctly I strongly recommend that you have someone take you to the nearest Emergency facility. Please take with you your bottles of meds. Hope all goes well -- cannot see why not! ...Read more
I'm in a lot of pain. My family wants me to go to ER and ask that I be admitted for IV pain medication to get it under control. Can they do that?
Is there a medication stronger or similar to Ambian er ( Zolpidem ) ? In the same mechanism. Thanks .
What pain medicine is Nucynta (tapentadol) ER compared to? I was just put on this medication and would like to know little bit about it. I get a little nervous.
Depends on Symptoms: If you believe you may be having an adverse reaction to a medication with symptoms that include shortness of breath, tongue or throat swelling, or a change in your mental status, by all means call 911. If you are experiencing a mild skin rash or upset stomach, it may be better to call your primary care doctor and get his/her recommendation. ...Read more
My dad is 60 years old he had 5 strokes so far and two days ago he had a seizure. What should we do for him? The E.R. did not give him any medication.
Should treat this: Although seizures are not normally dangerous- these are things to consider: 1. He should not drive (a seizure makes that dangerous) 2. He should use medication to prevent seizures, since he may have another one 3. stroke risk factors should be addressed A commonly used medicine for this scenario is levetiracetam (keppra) ...Read moreSee 1 more doctor answer